# SDR SWAA2019120939413

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 9,166 hours, 4,052 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 9,179 hours, 4,058 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 038268
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY----------------------------------------------------------#1 ENGINE COMPRESSOR STALLS WITH VIBRATION UP TO 38 IN IDLE.  STALLS OCCURRED WITH POWER IN MID RANGE.  NO ENGINE LIMITS EXCEEDED. / R&R #1 ENGINE PER MT.
